| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: femur cemented posterior stabilized (ps) narrow catalog # 42500006002, lot # 64839380.All-poly patella catalog # 42540200029, lot # 64969221.Refobacin bone cement catalog # 110034355, lot # az33ad1403.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2023-00183, 3007963827-2023-00184.
Event or Problem Description
It was reported patient underwent a revision procedure seventeen months post implantation due to pain, decreased daily activities, and ambulation difficulties.During the revision it was noted, patient had synovitis, loose tibia and cement fragments.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause for the loosening noted for the tibial implant is unknown.Medical records review indicates there is pain, decreased daily activities, ambulating short distances, synovitis, capsular thickening, tibial tray was completely loose.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.